MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI SKY 2; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI SKY 2; LIFT, PATIENT, NON-AC-POWERED
Model Number MS110-01-02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use for the maxi sky 2 ceiling lift (document number: (b)(4)) instructs the user how to attach the spreader bar to quick-connect attachment properly: align the spreader bar quick-connect latch to the hook.Insert the hook into the quick-connect.Move the spreader bar to engage the hook into the pivot.Rotate the spreader bar into position.Make sure that the quick-connect latch is closed.Do not operate the lift if the latch remains open (¿)¿.Additionally, the document in the 'preparation - actions before every use' section instructs the user to: "always ensure that the daily maintenance is carried out before using the lift paying special attention to the following elements: (.) make sure all attachments are properly secured, and that all the quick-connect components (cover and latch) are present.' to conclude, the maxi sky 2 ceiling lift was prepared for the resident transfer when the device's spreader bar disconnected from the lifting strap and from that perspective the device did not meet its performance specifications.The complaint was decided to be reportable due to an indication of spreader bar detachment.No injury was sustained.
 
Event or Problem Description
Following the information reported, the maxi sky 2 spreader bar detached during the preparation of the lift for patient transfer (during the lowering of the lift).As a consequence, the spreader bar fell on the resident, but its weight was held by the staff which prevented an impact.No injury was reported.After the event, an arjo representative conducted the device inspection at the customer's site.According to the service technician, the ceiling lift was operating correctly and the spreader bar quick-connect attachment components (cover and latch) had no signs of damage.

Brand Name
MAXI SKY 2
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key16450987
Report Number9681684-2023-00017
Device Sequence Number5599382
Product Code FSA
UDI-Device Identifier05056097356815
UDI-Public(01)05056097356815(11)210205
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMS110-01-02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight73 KG